The Open UniversitySkip to content
 

Smallest defining sets of directed triple systems

Grannell, M. J.; Griggs, T. S. and Quinn, K. A. S. (2009). Smallest defining sets of directed triple systems. Discrete Mathematics, 309(14) pp. 4810–4818.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1016/j.disc.2008.06.021
Google Scholar: Look up in Google Scholar
Item Type: Journal Article
Copyright Holders: 2008 Elsevier B.V.
ISSN: 0012-365X
Keywords: directed triple system; smallest defining set
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22579
Depositing User: Mike Grannell
Date Deposited: 03 Aug 2010 10:17
Last Modified: 30 Nov 2012 10:37
URI: http://oro.open.ac.uk/id/eprint/22579
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk